# SDR IPXA2019052842568

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 16,556 hours, 5,886 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LEFT THRUST REVERSER UNLOCKED BUT DID NOT DEPLOY ON LANDING REV REMAINED AMBER BOTH THRUST REVERSERS STOWED CORRECTLY HAS HIST LPG 110584 5/19 C/W DMP 78-31-1 COLLARED 11L6/11D18/11D5 OK TO CONTINUE ASSIGNED M671285 PLACARDS INSTALLED ETOPS/CAT C/W P/N 3269264-34 REQ 271279A FOR INBD CDU LT ENG.
